Certain conjectures relating unipotent orbits to automorphic representations

David Ginzburg*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper I formulate certain conjectures relating the structure of unipotent orbits to automorphic representations. We consider a few examples and prove some of these conjectures.

Original languageEnglish
Pages (from-to)323-355
Number of pages33
JournalIsrael Journal of Mathematics
Volume151
DOIs
StatePublished - 2006

Fingerprint

Dive into the research topics of 'Certain conjectures relating unipotent orbits to automorphic representations'. Together they form a unique fingerprint.

Cite this